# SDR 2012FA0000536

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N122WS
- Make and model: Cessna S550
- Aircraft serial: S5500122
- Aircraft time: 6,502 hours, 5,404 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN1186
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN AND LOCK INDICATOR DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED.
